Advanced

Optimal Control of Markov Processes with Incomplete State Information I

Åström, Karl Johan LU (1965) In Journal of Mathematical Analysis and Applications 10. p.174-205
Please use this url to cite or link to this publication:
author
organization
publishing date
type
Contribution to journal
publication status
published
subject
in
Journal of Mathematical Analysis and Applications
volume
10
pages
174 - 205
publisher
Elsevier
ISSN
0022-247X
DOI
10.1016/0022-247X(65)90154-X
language
English
LU publication?
yes
id
d677280f-74cf-4f52-bc01-2a8f358f4f92 (old id 8867084)
date added to LUP
2016-03-23 13:19:03
date last changed
2016-04-16 06:42:13
@article{d677280f-74cf-4f52-bc01-2a8f358f4f92,
  author       = {Åström, Karl Johan},
  issn         = {0022-247X},
  language     = {eng},
  pages        = {174--205},
  publisher    = {Elsevier},
  series       = {Journal of Mathematical Analysis and Applications},
  title        = {Optimal Control of Markov Processes with Incomplete State Information I},
  url          = {http://dx.doi.org/10.1016/0022-247X(65)90154-X},
  volume       = {10},
  year         = {1965},
}